# SDR CA101202007

- Difficulty date: February 18, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 20,632 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: 489516
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) F FLAP TRANSMISSION PASSED AWD 82-27-13R.  FLAP TRANSMISSION REMOVED.  VISUAL INSPECTION FOUND THE FORE AND AFT MOVEMENT OF THE SCREW DRIVE IN AND OUT OF THE TRANSHEAD WITHOUT SCREW ROTATION TO BE APPROXIMATELY 0.125 INCH.  PILOT OF LATEST FLIGHT FEBRUARY 10, 2010 HAD NO CONTROL OR VIBRATION INDICATION. (TC NR 20101202007)
